MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 8.0mmx40mmx135cm sterling balloon catheter was selected for use in an endovascular therapy.During the first inflation at 6 atmospheres the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.There was no patient injury as a result of this event.
 
Additional Manufacturer Narrative
The patient is older than 18-year-old.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter email: added.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23067189
Report Number2124215-2025-64947
Device Sequence Number9822671
Product Code LIT
UDI-Device Identifier08714729757535
UDI-Public(01)08714729757535(17)280207(10)35803390
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0035803390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/21/2025
12/07/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/15/2025
12/30/2025
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - JUPITER, BASALLO; GUIDEWIRE - JUPITER, BASALLO; GUIDEWIRE - JUPITER, BASALLO; INTRODUCER SHEATH - CROSSLEAD; INTRODUCER SHEATH - CROSSLEAD; INTRODUCER SHEATH - CROSSLEAD; MICRO CATHETER - CORSAIR PV; MICRO CATHETER - CORSAIR PV; MICRO CATHETER - CORSAIR PV
Patient SexMale